# SDR YENA20140719137

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 12,190 hours, 7,329 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning Message
- Condition: Illuminated
- Location: Engine Fuel
- Part time: 1,160 hours, 763 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FUEL LOW PRESSURE AFTER TAKEOFF.  ACFT DIVERTED.  PERFORMED FIM TASK 73-31-00-810-803A TO STEP 12 TRANSITORY CONDITION OF CUSTOM I/O MODULE 1.  REPLACED LOW FUEL PRESSURE SWITCH PRECAUTIONARY IAW EMM 71-00-73.  OPS AND LEAK CHECKED GOOD.
